# SDR USAA2012060100010

- Difficulty date: May 29, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 57,996 hours, 21,885 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003188A
- Part serial: A20735
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - 2 AREAS OF DELAMINATION ON NR 9 SLAT UPPER SKIN SURFACES AT 43.5 INCHES FROM OUTBOARD END, 8 INCHES FROM TRAILING EDGE & BETWEEN 5.5 INCHES TO 47.5 INCHES FROM INBOARD END, 8 INCHES FROM TRAILING EDGE.  REPLACED NR 9 SLAT IAW AIRWAYS JOB CARD 19L52027002.
